# SDR SWAA2022042589245

- Difficulty date: March 29, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RH Z CHANNEL STA 400 TO STA 420 HAS SPOTS OF CORROSION AT HOLE SCREW. CORRODED AROUND HOLES AUTOMATICALLY OUT OF LIMITS / [01] LOCATED AND DRILLED R/H ZEE CHANNEL REF. B737-7 SRM 51-40-05-0G-0;[02] VERIFIED STEP 1;[03] OK TO TREAT AND PRIME;[04] TREATED AND PRIMED ZEE CHANNEL REF. B737-7 SRM 51-20-01-0G-0;[05] VERIFIED STEP 4;[06] INSTALLED NUT PLATES REF. B737-7 SRM 51-40-02-0G-0; AND BOEING DRAWING#143A7500;[07] FABRICATED FWD CARGO COMPARTMENT R/H ZEE  CHANNEL STA. 400 TO STA. 420; REF; USED B737-7 SRM 51-40-05-0G-0; 51-20-01-0G-0; 51-40-02-0G-0; AND DRAWING #143A7500. BEING INSTALLED ON TASK CARD #TTG8Q004E0QK;[08] VERIFIED STEP 6 AND 7
